Sirena; Yes this is what side effects unknown has listed which means not real serious but let the doctor know about this when he see the doctor again as far as stools it list Diarrhea, clay like stools or.bloody, black, or tarry stools THIS information comes from this sites side effects So as long as he is not bound up and having a hard time going. Just make sure you tell the doctor about it. Have a good weekend and hope the son is doing better. Chuck1957
My friend, Chuck, gave you great advice on the side effects.
I'd just like to add my two cents.
Have you had experience with tarry stools? I guess I'm wondering if it truly is tarry stools.
It's very unusual at age 10 to have this happen without some other GI symptoms. His appetite ? Pain ? Etc...
Tarry stools is usually a result of bleeding stomach ulcers.
You can tell the difference as where the blood is coming from based on the color.
If there is Upper GI ( esophagus or stomach/ Upper intestine bleeding the blood is dark by the time it is excreted.
Lower GI ( Lower intestine, rectal) bleeding is bright red.
Anyone with blood with vomiting needs to be seen right away. It can come from a ruptured vessels or erosion causing a person to "bleed out" quickly.
I would call his doctor's service this weekend to get advice. He may want to change meds or start the discontinuation until he is evaluated.
Is your son fatigued or short of breath?
It could be from anemia from blood loss.
He may want to start him on a OTC ulcer medication.
I'd call his service today and get "official" advice.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 2 answers
Posted 10 Dec 2012 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 1 Nov 2014 • 1 answer
Posted 10 Aug 2017 • 2 answers